MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER
Model Number S203
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable device exhibited high out-of-range pacing impedance measurements.Six months ago, this device reached an elective replacement indicator (eri).The patient is not dependent.Additionally, intermittently signals oversensed and undersensed were observed on the right atrial (ra) lead.An interrogation was tried performed.However; this device was unable to be interrogated.Troubleshooting efforts were performed.It was determined that the right ventricular (rv) lead exhibited high impedance measurements and the ra lead exhibited high out-of-range pacing impedance measurements.Loss of capture was also seen on the ra channel.Leads replacement was recommended.No adverse patient effects were reported.

Brand Name
ALTRUA 20
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15108755
Report Number2124215-2022-27589
Device Sequence Number4587779
Product Code LWP
UDI-Device Identifier00802526484391
UDI-Public00802526484391
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/22/2012
Device Model NumberS203
Device Catalogue NumberS203
Device Lot Number715749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale